A member asked:

Is it still safe to exercise while on butran patches as they react to heat ?

A doctor has provided 1 answer
Dr. Homeira Izadi answered

Specializes in

NO: increase your body temperature while doing vigorous physical activity can increase the absorption rate of the drug through the patch and cause overdose and even death. excessive exercise while wearing the patch is prohibited

Answered 3/15/2018

3.5k views

Thank

Related Questions

A member asked:

Can I still take a low dose of tramadol while on butran patches ?

A doctor has provided 1 answer

A member asked:

What is the butrans 10 mcg/hr patch? What is it for?

A doctor has provided 1 answer

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question